# SDR SWIA200110485

- Difficulty date: December 25, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 7,508 hours, 11,149 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECT VISION WINDOW ON LEFT PILOT SIDE DOES NOT LOCK PROPERLY.  LUBED LOCK ASSEMBLY ON DV WINDOW.  LOCKED DV WINDOW SYSTEM.  OPS CHECK GOOD.
